| Catalog Number |
8161426 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
Event or Problem Description
In this event it is reported that cavitron touch package-2015 it is alleged that the insert tip are overheating even with reportedly good water flow.No injury occurred.
Additional Manufacturer Narrative
Failure mode: overheating insert root cause: defective component/part defective component/part: low vibration due to malfunction with the main oscillator board.Poor communication with the wireless foot pedal, damaged handpiece cable restricting water flow when hp cable is held a certain position.Debris buildup in the water solenoid.Worn steri-mate, debris buildup in the water supply hose, debris buildup in the water filter.Conclusion code: service life or shell life exceeded customer complaints are monitored during monthly psc meetings.The failure mode mentioned in this complaint is also identified as a potential hazard in the corresponding risk management file.Therefore, no additional action is necessary.